MathSciNet Relay Station
MathSciNet bibliographic data
MR2855459 (2012j:60182) 60H30 (35-04 35B35 35K51 35R60)
Li, Zhe; Xu, Rui Global asymptotic stability of stochastic reaction-diffusion neural networks with time delays in the leakage terms. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 4, 1681–1689.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement